Embeddings of Open Riemann Surfaces

Reto A. Rüedy

Commentarii mathematici Helvetici (1971)

  • Volume: 46, page 214-225
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Rüedy, Reto A.. "Embeddings of Open Riemann Surfaces." Commentarii mathematici Helvetici 46 (1971): 214-225. <http://eudml.org/doc/139473>.

author = {Rüedy, Reto A.},
journal = {Commentarii mathematici Helvetici},
pages = {214-225},
title = {Embeddings of Open Riemann Surfaces},
url = {http://eudml.org/doc/139473},
volume = {46},
year = {1971},

AU - Rüedy, Reto A.
TI - Embeddings of Open Riemann Surfaces
JO - Commentarii mathematici Helvetici
PY - 1971
VL - 46
SP - 214
EP - 225
UR - http://eudml.org/doc/139473
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.